# SDR CA150716001

- Difficulty date: July 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,230 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Io Card
- Part number: 70253651901
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT TAXIED TO GATE.  WHILE ENGS WERE OFF AT GATE, CREW OBSERVED A 3S FIRE INDICATION.  THIS OCCURRED 3 TIMES, DURING 3RD EVENT, CREW WAS PREPARED TO FIRE THE BOTTLE.  CREW OBSERVED NO PHYSICAL SMOKE OR FIRE FROM NR 1 ENG, NO BOTTLE WAS FIRED.  PAX DISEMBARKED NORMALLY.  AFTER A FEW MINUTES, CREW NOTICED AN ODD BURNING SMELL THROUGH THE MAIN CABIN DOOR.  FIRE DEPARTMENT WAS CALLED TO THE GATE.  LOCAL MTC OPENED COWLS & NOTICED NOTHING EXCEPT OIL & BLACK MARKINGS NEAR THE STARTER.  RESOLUTION TROUBLESHOOT IAW FIM 26-11-00-810-807-A.  REPLACED GEN I O CARD, SLOTS 9 & 10 MAU 3 IAW AMM 31-41-06 PB401.
